Tinnitus for 5 Weeks Following TD Vaccine (Tetanus-Diphtheria Booster) with Augmentin

Discussion in 'Introduce Yourself' started by Jeremiah C, Jul 30, 2021.

    1. Jeremiah C

      Jeremiah C Member

      Location:
      Coral Springs, FL
      Tinnitus Since:
      06/2021
      Cause of Tinnitus:
      TD Booster Shot and/or Augmentin
      Hello,

      I joined this forum today after suffering from tinnitus for a little over a month now. I developed tinnitus shortly after receiving a TD Vaccine (Tetanus-Diphtheria Booster) after I cut my finger. That same week I took Augmentin for a supposed tonsil infection, but I think it was just flared up from the vaccine. I had horrible inflammation symptoms for a over a week that lead to insomnia for 3 days in a row because I experienced hypnotic jerks. Anyways, the tinnitus could have been the Augmentin as well since it can cause tinnitus, but I only took it for 4 days. I only wish I knew this before I took it.

      My tinnitus at first was about a 2/10, but I was very aware of it and it caused a great amount of stress and anxiety. It is in both ears, but louder in my right ear where there is a constant whistle tone in addition the the higher-pitched tea kettle / cricket sound. It then went to about a 4/10 where I was desperate to find some relief. I also suffered from hyperacusis, and I had to use ear plugs just to eat at a restaurant.

      I went to an ENT specialist and they gave me steroids (which I declined to take after doing some research that it could actually make it worse), and decided to try supplements like Turmeric, Magnesium, Vitamin B-12, etc. After 2 weeks of taking these supplements and eating a low inflammation diet along with walking/biking a lot more, my tinnitus went back down to a 2/10. My hyperacusis was completely gone, and I thought I was on the road to recovery.

      Then I had a strange fainting spell where I struggled to not pass out for about 4 hours. This was blamed on low blood pressure, and the nurse I spoke guessed it could be too much magnesium. So I ended up quitting my supplements. Now about 5 days ago (2 weeks after quitting my supplements) my tinnitus has spiked without any cause to a 5/10, and I am not able to mask it with anything now. I have to sleep on my back now and use 2 air purifiers, and 2 fans just to help me sleep. I started taking my supplements again recently, so I hope they will make the difference again.

      I could ramble on because this is like therapy to me, but I'll stop here. Nice to meet you all.
       
      • Hug Hug x 1
    2. mcomeaux
      Cowboy

      mcomeaux Member

      Location:
      Maryland, USA
      Tinnitus Since:
      2010
      Cause of Tinnitus:
      ear infections, unknown
      @Jeremiah C Have you found studies about the relationship between the booster shot and tinnitus? I've never heard of that being a cause before. There could be an underlying cause that you're not aware of. What have you tried specifically so far?
       
    3. AUTHOR
      AUTHOR
      Jeremiah C

      Jeremiah C Member

      Location:
      Coral Springs, FL
      Tinnitus Since:
      06/2021
      Cause of Tinnitus:
      TD Booster Shot and/or Augmentin
      Hi @mcomeaux. I have found several anecdotal reports of tinnitus being caused by this vaccine, and almost any vaccine for that matter. I gather it's caused from my immune system's response to the vaccine and inflamed the neural structures of my inner ear. It's been a few months now with no relief. I was prescribed Prednisone but have been afraid to take any more drugs out of fear it could make it worse. Instead, I'm taking many supplements and have changed my diet and lifestyle to try and lower inflammation in my body naturally.
       
    4. anonymoose

      anonymoose Member

      Tinnitus Since:
      09/2020
      Cause of Tinnitus:
      Neck injury
      One thing I've personally found that stressing about the tinnitus seems to always make my tinnitus louder/worse. I believe this is the sympathetic nervous system amplifying things, but I'm not sure.
       
Loading...

Share This Page